# SDR FDEA201105031745

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LOWER SURFACE AT RIB 9 HAS 6 SQ IN TOTAL AREA OF CORROSION.  REPAIRED LT ELEVATOR LOWER SURFACE AT RIB 9 IAW SRM 55-21-11, PARA I, PGS 247-252 REF EA 6-5520-145621.
